# SDR HALA2018032700124

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 26,798 hours, 4,085 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FLT FCU FAULT.  PERFORMED AN AFS SYS TEST IAW AMM 22-96-00.  MESSAGE CLEARED. TESTED OK. OK FOR SERVICE.
